# SDR CALA9800925

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE INLET COWLING RING CORRODED.  THE CORRODED AREA WAS CUT OUT.  FILLER AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 54-30-3, 51-10-2, 51-40-5 AND 51-30-2.
